Impact of serum lipids and risks of cardiovascular disease due to use of sertraline- case series study

  • At: 2017 FIP Congress in Seoul (South Korea)
  • Type: Poster
  • By: WU, Shan-Chieh (Mennonite Christian Hospital, Pharmacy, Hualien, China Taiwan)
  • Co-author(s): Shan-Chieh Wu: Pharmacy, Mennonite Christian Hospital, Hualien, Taiwan, Province of China
    Hsiang-Wen Lin: School of pharmacy, China Medical University, Taichung, Taiwan, Province of China
    Yu-Wan Cheng: Pharmacy, Mennonite Christian Hospital, Hualien, Taiwan, Province of China
  • Abstract:

    Background

    Few evidence indicates associations of changing lipids after using second-generation antipsychotics. Furthermore, there is limited evidence about increasing risks of cardiovascular disease (CVD) due to changing of the lipid profiles (i.e., elevation of total cholesterol (TC), triglycerides (TG) or reduction of high-density lipoprotein..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login